Hi All ,
Has anyone who is on imatinib or another tki ever had radiation therapy of any kind administered at the same time for another malignancy and if so was there any interaction such as increased side effects from the imatinib or more toxic effects from the radiation;or can anyone locate any studies written up as journal articles on the subject?
I have just seen an oncologist who will treat my early stage localised prostate cancer with either external radiation beam therapy or 4D brachytherapy (the preferred possible treatment): she has trawled the literature but can at this stage find very little on the subject.She is going to seek a further opinion from my hematologist who is treating me with 400mg imatinib before coming to a final decision .We might reduce the dose or discontinue for a while but that has its risks of course. Brachytherapy is a relatively new form of treatment of prostate issues using the implantation of radioactive small iodine chips and is less invasive than surgical removal.
With best wishes